MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER INTRAVASCULAR THERAPE
Catalog Number CP-07511
Medical Device Problem Codes Component Incompatible (1108); Material Too Rigid or Stiff (1544); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One unit of a cath lab sheath set, comprising a super arrow-flex sheath and dilator, was returned to teleflex for evaluation.Blood particulates were observed on the unit.During functional testing, the dilator was advanced through the lumen of the sheath, and minor resistance was noted at the distal section of the hub.The hub valve cap was then disassembled to expose the internal hemostasis body.Polymer delamination was observed, with the coil exposed.An irregular inner wall surface finish was also noted.Additionally, the dilator tip was observed to be damaged due to the interaction against the exposed coil.The dilator was advanced through the lumen of the sheath, and minor resistance was noted at the distal section of the hub.A device history record review was performed and no relevant findings were identified.Based on the returned product evaluation, the most likely root cause of the issue is manufacturing/process deficiency.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor for similar issues and trends.
 
Event or Problem Description
It was reported that during the procedure, the operating physician observed that the dilator could not be flushed and exhibited stiffness when advancing into the vessel.There were no reports of patient injury, harm, or adverse health consequences associated with this event.The patient's condition was reported as "fine." no additional medical intervention was required beyond removal of the affected device and replacement with another device to complete the procedure.Good faith efforts were made to obtain additional information regarding the reported device issue.A total of three attempts were made to contact the user facility; however, no response or additional information was received.

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key25477367
Report Number9680794-2026-00481
Device Sequence Number9165050
Product Code LRS
UDI-Device Identifier10801902210446
UDI-Public(01)10801902210446(11)240617(17)290531(10)14F24E0187(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCP-07511
Device Lot Number14F24E0187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown